Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The general local form of an analytic mapping into the set of idempotent elements of a Banach algebra


Author: J.-Ph. Labrousse
Journal: Proc. Amer. Math. Soc. 123 (1995), 3467-3471
MSC: Primary 46H05
MathSciNet review: 1277122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a general formula which describes any analytical mapping of a suitably small open neighborhood U in $ \mathbb{C}$ into the set of idempotent elements of any complex Banach algebra B and an application of this formula to the case when B is a Calkin algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277122-7
PII: S 0002-9939(1995)1277122-7
Article copyright: © Copyright 1995 American Mathematical Society